# SDR VTZA97367

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Handle
- Condition: Lack Of Lube
- Location: Baggage Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/LGA - FLT 6301 - DURING TAKEOFF AT 2210 HRS ON 7-27-97, ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 40715, MEL 52-1.  MAINTENANCE CLOSED DMI 40715 ON 7-29-97 BY LUBING MAIN BAGGAGE DOOR HANDLE, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
